# SDR IXXA06SMN008S

- Difficulty date: January 5, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NR 12 ACCESS DOOR EXTERNAL SKIN CRACKED 1/2".  PERFORMED MAJOR REPAIR IAW DC-8 SRM 52-8-2 FIG 1 (SHEET 1), BOEING MESSAGE NR 1-151096062-2 DATED 01-12-06.  REMOVED DAMAGED SKIN IAW DC-8 SRM 52-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED NEW SKIN IAW DC-8 SRM 52-8-2 FIG 1 (SHEET 1) ITEM DC-8 SRM 51-9-0 PAGE 10A, BOEING MESSAGE 1-151096062-2.  CLEANED, TREATED AND PRIMED NEW SKIN IAW DC-8 SRM 51-1-8B.  INSTALLED NEW SKIN IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-11 PAGE 9.
